Advanced Search
Article Contents
Article Contents

Signatures, sums of hermitian squares and positive cones on algebras with involution

Abstract Full Text(HTML) Related Papers Cited by
  • We provide a coherent picture of our efforts thus far in extending real algebra and its links to the theory of quadratic forms over ordered fields in the noncommutative direction, using hermitian forms and "ordered" algebras with involution.

    Mathematics Subject Classification: Primary: 13J30, 11E39; Secondary: 16K20, 16W10.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   A. A. Albert, Involutorial simple algebras and real Riemann matrices, Ann. of Math. (2), 36(1935), 886–964. doi: 10.2307/1968595.
      E. Artin , Über die Zerlegung definiter Funktionen in Quadrate, Abh. Math. Sem. Univ. Hamburg, 5 (1927) , 100-115.  doi: 10.1007/BF02952513.
      E. Artin  and  O. Schreier , Algebraische Konstruktion reeller Körper, Abh. Math. Sem. Univ. Hamburg, 5 (1927) , 85-99.  doi: 10.1007/BF02952512.
      V. Astier  and  T. Unger , Signatures of hermitian forms and the Knebusch trace formula, Math. Ann., 358 (2014) , 925-947.  doi: 10.1007/s00208-013-0977-3.
      V. Astier  and  T. Unger , Signatures of hermitian forms and "prime ideals" of Witt groups, Adv. Math., 285 (2015) , 497-514.  doi: 10.1016/j.aim.2015.07.035.
      V. Astier and T. Unger, Positive cones on algebras with involution, preprint, 2017, arXiv: 1609.06601.
      V. Astier and T. Unger, Signatures of hermitian forms, positivity, and an answer to a question of Procesi and Schacher, preprint, 2016, arXiv: 1511.06330.
      V. Astier and T. Unger, Signatures, sums of hermitian squares and positive cones on algebras with involution, Séminaire de Structures Algébriques Ordonnées 2015–2016, 91 (2017).
      V. Astier  and  T. Unger , Stability index of algebras with involution, Contemporary Mathematics, 697 (2017) , 41-50.  doi: 10.1090/conm/697/14045.
      A. Auel , E. Brussel , S. Garibaldi  and  U. Vishne , Open problems on central simple algebras, Transform. Groups, 16 (2011) , 219-264.  doi: 10.1007/s00031-011-9119-8.
      E. Bayer-Fluckiger and R. Parimala, Classical groups and the Hasse principle, Ann. of Math. (2), 147 (1998), 651–693. doi: 10.2307/120961.
      J. Bochnak, M. Coste and M. -F. Roy, Real Algebraic Geometry, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), vol. 36, Springer-Verlag, Berlin, 1998. doi: 10.1007/978-3-662-03718-8.
      T. C. Craven, Orderings, valuations, and Hermitian forms over *-fields, in K-theory and Algebraic Geometry: Connections with Quadratic Forms and Division Algebras (Santa Barbara, CA, 1992), Proc. Sympos. Pure Math., 58, Part 2, American Mathematical Society, Providence, RI, (1995), 149–160.
      T. C. Craven, Valuations and Hermitian forms on skew fields, in Valuation Theory and its Applications, Vol. I (Saskatoon, SK, 1999), Fields Inst. Commun., 32, American Mathematical Society, Providence, RI, (2002), 103–115.
      D. Hilbert , Mathematische Probleme. Vortrag, gehalten auf dem internationalen Mathematiker-Congress zu Paris 1900, Nachr. Ges. Wiss. Göttingen, Math.-Phys. Kl., (1900) , 253-297. 
      M. Hochster , Prime ideal structure in commutative rings, Trans. Amer. Math. Soc., 142 (1969) , 43-60.  doi: 10.1090/S0002-9947-1969-0251026-X.
      I. Klep  and  T. Unger , The Procesi-Schacher conjecture and Hilbert's 17th problem for algebras with involution, J. Algebra, 324 (2010) , 256-268.  doi: 10.1016/j.jalgebra.2010.03.022.
      M. -A. Knus, Quadratic and Hermitian Forms Over Rings, Grundlehren der Mathematischen Wissenschaften, vol. 294, Springer-Verlag, Berlin, 1991. doi: 10.1007/978-3-642-75401-2.
      M. -A. Knus, A. Merkurjev, M. Rost and J. -P. Tignol, The Book of Involutions, American Mathematical Society Colloquium Publications, vol. 44, American Mathematical Society, Providence, RI, 1998. doi: 10.1090/coll/044.
      T. Y. Lam, An introduction to real algebra, in Ordered Fields and real Algebraic Geometry (Boulder, Colo., 1983), Rocky Mountain J. Math., 14 (1984), 767–814. doi: 10.1216/RMJ-1984-14-4-767.
      T. Y. Lam, Introduction to Quadratic Forms Over Fields, Graduate Studies in Mathematics, vol. 67, American Mathematical Society, Providence, RI, 2005.
      D. W. Lewis  and  J.-P. Tignol , On the signature of an involution, Arch. Math. (Basel), 60 (1993) , 128-135.  doi: 10.1007/BF01199098.
      D. W. Lewis  and  T. Unger , A local-global principle for algebras with involution and Hermitian forms, Math. Z., 244 (2003) , 469-477.  doi: 10.1007/s00209-003-0490-6.
      D. W. Lewis  and  T. Unger , Hermitian Morita theory: A matrix approach, Irish Math. Soc. Bull., 62 (2008) , 37-41. 
      F. Lorenz  and  J. Leicht , Die Primideale des Wittschen Ringes, Invent. Math., 10 (1970) , 82-88.  doi: 10.1007/BF01402972.
      A. Pfister , Quadratische Formen in beliebigen Körpern, Invent. Math., 1 (1966) , 116-132.  doi: 10.1007/BF01389724.
      A. Prestel , Quadratische Semi-Ordnungen und quadratische Formen, Math. Z., 133 (1973) , 319-342.  doi: 10.1007/BF01177872.
      A. Prestel, Lectures on Formally Real Fields, Lecture Notes in Mathematics, vol. 1093, Springer-Verlag, Berlin, 1984. doi: 10.1007/BFb0101548.
      C. Procesi and M. Schacher, A non-commutative real Nullstellensatz and Hilbert's 17th problem, Ann. of Math. (2), 104 (1976), 395–406. doi: 10.2307/1970962.
      A. Quéguiner , Signature des involutions de deuxiéme espéce, Arch. Math. (Basel), 65 (1995) , 408-412.  doi: 10.1007/BF01198071.
      W. Scharlau , Induction theorems and the structure of the Witt group, Invent. Math., 11 (1970) , 37-44.  doi: 10.1007/BF01389804.
      W. Scharlau, Quadratic and Hermitian Forms, Grundlehren der Mathematischen Wissenschaften, vol. 270, Springer-Verlag, Berlin, 1985. doi: 10.1007/978-3-642-69971-9.
      J. J. Sylvester , A demonstration of the theorem that every homogeneous quadratic polynomial is reducible by real orthogonal substitutions to the form of a sum of positive and negative squares, Philosophical Magazine, 4 (1852) , 138-142.  doi: 10.1080/14786445208647087.
      J. -P. Tignol, Algebras with involution and classical groups, in European Congress of Mathematics, Vol. II (Budapest, 1996), Progr. Math., vol. 169, Birkhäuser, Basel, (1998), 244–258.
      A. Weil , Algebras with involutions and the classical groups, J. Indian Math. Soc. (N.S.), 24 (1961) , 589-623. 
  • 加载中

Article Metrics

HTML views(2534) PDF downloads(315) Cited by(0)

Access History

Other Articles By Authors

  • on this site
  • on Google Scholar



    DownLoad:  Full-Size Img  PowerPoint